# SDR CA000209010

- Difficulty date: January 29, 2000
- Submitted: January 19, 2001
- Operation: Air carrier
- Make and model: Lear 35A
- Aircraft time: 10,014 hours
- Engine: Garrtt TFE73122B
- System (JASC): 5510 · Horizontal Stabilizer Structure
- Part: Attach Angle
- Part number: 233205035
- Condition: Damaged
- Location: P/T Actuator
- Part time: 10,051 hours, 7,340 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) FLIGHT LOADS AND FREE PLAY HAD ELONGATED THE BOLT HOLES FOR THE HORIZONTAL PITCH TRIM ACTUATOR ATTACHMENT, IN THE BUILD UP STEEL AND ALUMINUM STABILIZER RIB ASSY. IT IS SUSPECTED THAT THE LOW TORQUE APPLICATION AT PREVIOUS INSTALLATION HAD ALLOWED THE BOLT TO WORK THE HOLES.REPAIRED BY INSTALLING STEEL BUSHINGS INTO THE RIB ASSEMBLIES.
